MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/011542659100600118

Медицинская библиотека · Nutrition in clinical practice : official publication of the American Society for Parenteral and Enteral Nutrition · 1991

Toxic epidermal necrolysis.

Lacy J A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Toxic epidermal necrolysis is a rapidly progressive dermatologic condition associated with high mortality. Several factors have been implicated in the development of toxic epidermal necrolysis including drugs, vaccinations, infections, and neoplasia. Toxic epidermal necrolysis therapy has been compared with partial-thickness burn injury treatment. The absence of burned tissue can dampen fluid requirements and metabolic needs of toxic epidermal necrolysis in comparison to equivalent burn injury. In the following case report, a 69-year-old woman with multiple medical problems developed toxic epidermal necrolysis after treatment with metolazone and phenytoin. Her measured energy expenditure (3360 kcal) was considerably higher than previously reported caloric expenditure in toxic epidermal necrolysis patients (2500 kcal).

Для цитирования: Lacy J A. Toxic epidermal necrolysis.. Nutrition in clinical practice : official publication of the American Society for Parenteral and Enteral Nutrition. 1991. DOI: 10.1177/011542659100600118.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.